# SDR MALA010646

- Difficulty date: August 12, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N453XJ
- Make and model: Saab 340B
- Aircraft serial: 340B453
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 3089, ON APPROACH INTO LEX, LANDING GEAR WOULD NOT COME DOWN.  COMPLETED QRH, GEAR WOULD NOT COME DOWN WITH GEAR EXTENSION HANDLE. HAD TO USE EMERGENCY GEAR EXTENSION T-HANDLE, THEN THREE GREEN DOWN AND LOCKED INDICATION.  AC DIVERTED TO CVG.  MAINTENANCE INSTALLED SERVICEABLE LANDING GEAR CONTROL VALVE AND SEPARATION BOLTS.  SEE 409, 116601 FOR FURTHER DETAIL.
